RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2014, Volume 48, Issue 4, Pages 19–25 (Mi faa3167)  

This article is cited in 4 scientific papers (total in 4 papers)

Point Equivalence of Functions on the $1$-Jet Space $J^1\mathbb{R}$

P. V. Bibikov

V. A. Trapeznikov Institute of Control Sciences, Russian Academy of Sciences, Moscow

Abstract: The action of the pseudogroup of point transformations on the set of smooth functions on the contact $1$-jet space $J^1\mathbb{R}$ is considered. Differential invariants of this action are found, and the problem of local point equivalence of regular smooth functions is solved.

Keywords: jet space, point pseudogroup, differential invariant, invariant derivation

DOI: https://doi.org/10.4213/faa3167

Full text: PDF file (143 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2014, 48:4, 250–255

Bibliographic databases:

UDC: 514.763.34+514.763.8
Received: 11.01.2013

Citation: P. V. Bibikov, “Point Equivalence of Functions on the $1$-Jet Space $J^1\mathbb{R}$”, Funktsional. Anal. i Prilozhen., 48:4 (2014), 19–25; Funct. Anal. Appl., 48:4 (2014), 250–255

Citation in format AMSBIB
\Bibitem{Bib14}
\by P.~V.~Bibikov
\paper Point Equivalence of Functions on the $1$-Jet Space $J^1\mathbb{R}$
\jour Funktsional. Anal. i Prilozhen.
\yr 2014
\vol 48
\issue 4
\pages 19--25
\mathnet{http://mi.mathnet.ru/faa3167}
\crossref{https://doi.org/10.4213/faa3167}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3372737}
\zmath{https://zbmath.org/?q=an:06434567}
\elib{http://elibrary.ru/item.asp?id=23421390}
\transl
\jour Funct. Anal. Appl.
\yr 2014
\vol 48
\issue 4
\pages 250--255
\crossref{https://doi.org/10.1007/s10688-014-0068-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000346483500003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84919416779}


Linking options:
  • http://mi.mathnet.ru/eng/faa3167
  • https://doi.org/10.4213/faa3167
  • http://mi.mathnet.ru/eng/faa/v48/i4/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. V. Bibikov, “On Lie's problem and differential invariants of ODEs $y-F(x,y)$”, Funct. Anal. Appl., 51:4 (2017), 255–262  mathnet  crossref  crossref  isi  elib
    2. P. V. Bibikov, “Generalized Lie problem and differential invariants for the third order ODEs”, Lobachevskii J. Math., 38:4, SI (2017), 622–629  crossref  mathscinet  zmath  isi  scopus
    3. P. Bibikov, A. Malakhov, “On classification problems in the theory of differential equations: Algebra + geometry”, Publ. Inst. Math.-Beograd, 103:117 (2018), 33–52  crossref  isi  scopus
    4. P. V. Bibikov, “On Differential Invariants and Classification of Ordinary Differential Equations of the Form $y-A(x,y)y'+B(x,y)$”, Math. Notes, 104:2 (2018), 167–175  mathnet  crossref  crossref  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:184
    Full text:68
    References:44
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020